# SDR DL76S030533

- Difficulty date: June 10, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N135DL
- Make and model: Boeing 767332
- Aircraft serial: 25145
- Aircraft time: 39,458 hours, 18,547 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 47639
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FROM ROW 34 AND BACK BOTH SIDES INOP.  FOUND SHORTED SEAT HARNESS AT SEAT 36AB REPAIRED SAME.  REPLACED PWR SUPPLY D9048 DUE TO BLOWN FUSE.
